# SDR V0XD20180613005

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 37,338 hours, 27,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE BETWEEN FS 969.00 AND 977.00 THERE ARE MULTIPLE GOUGES.  REMOVED DAMAGE FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-53-00-547 DATED 2018-06-11, AND F670-53-00-547(P1) DATED 2018-06-05.
